Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 136, Number 1
HTML articles powered by AMS MathViewer

A Calabi-Yau threefold with Brauer group $(\mathbb Z/8\mathbb Z)^2$
Mark Gross and Simone Pavanelli PDF
Proc. Amer. Math. Soc. 136 (2008), 1-9
On diophantine approximation along algebraic curves
Edward B. Burger and Ashok M. Pillai PDF
Proc. Amer. Math. Soc. 136 (2008), 11-19
Pencils and infinite dihedral covers of $\mathbb {P}^2$
Enrique Artal Bartolo, José Ignacio Cogolludo and Hiro-o Tokunaga PDF
Proc. Amer. Math. Soc. 136 (2008), 21-29
Mod 4 Galois representations and elliptic curves
Christopher Holden PDF
Proc. Amer. Math. Soc. 136 (2008), 31-39
Nonpositive sectional curvature for $(p,q,r)$-complexes
Daniel T. Wise PDF
Proc. Amer. Math. Soc. 136 (2008), 41-48
Gorenstein rings and irreducible parameter ideals
Thomas Marley, Mark W. Rogers and Hideto Sakurai PDF
Proc. Amer. Math. Soc. 136 (2008), 49-53
Submanifolds of real algebraic varieties
W. Kucharz PDF
Proc. Amer. Math. Soc. 136 (2008), 55-60
Bounds of divided universal Bernoulli numbers and universal Kummer congruences
Arnold Adelberg, Shaofang Hong and Wenli Ren PDF
Proc. Amer. Math. Soc. 136 (2008), 61-71
An elementary and constructive solution to Hilbert’s 17th Problem for matrices
Christopher J. Hillar and Jiawang Nie PDF
Proc. Amer. Math. Soc. 136 (2008), 73-76
Universality of Rank 6 Plücker relations and Grassmann cone preserving maps
Alex Kasman, Kathryn Pedings, Amy Reiszl and Takahiro Shiota PDF
Proc. Amer. Math. Soc. 136 (2008), 77-87
Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials
Wojciech Czaja and Jacek Zienkiewicz PDF
Proc. Amer. Math. Soc. 136 (2008), 89-94
Complex Monge-Ampère of a maximum
Eric Bedford and Sione Ma‘u PDF
Proc. Amer. Math. Soc. 136 (2008), 95-101
The global attractivity of the rational difference equation $y_n=A+\left (\frac {y_{n-k}}{y_{n-m}}\right )^p$
Kenneth S. Berenhaut, John D. Foley and Stevo Stević PDF
Proc. Amer. Math. Soc. 136 (2008), 103-110
Bifurcation of homoclinics
Jacobo Pejsachowicz PDF
Proc. Amer. Math. Soc. 136 (2008), 111-118
Common hypercyclic vectors for families of operators
Eva A. Gallardo-Gutierrez and Jonathan R. Partington PDF
Proc. Amer. Math. Soc. 136 (2008), 119-126
A lower bound for the equilateral number of normed spaces
Konrad J. Swanepoel and Rafael Villa PDF
Proc. Amer. Math. Soc. 136 (2008), 127-131
Note on a remarkable superposition for a nonlinear equation
Peter Lindqvist and Juan J. Manfredi PDF
Proc. Amer. Math. Soc. 136 (2008), 133-140
On some random thin sets of integers
Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza PDF
Proc. Amer. Math. Soc. 136 (2008), 141-150
On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions
José M. Arrieta PDF
Proc. Amer. Math. Soc. 136 (2008), 151-160
Blaschke representation of functions on the circle
Elias Wegert and Lothar von Wolfersdorf PDF
Proc. Amer. Math. Soc. 136 (2008), 161-170
Approximate antilinear eigenvalue problems and related inequalities
Stephan Ramon Garcia PDF
Proc. Amer. Math. Soc. 136 (2008), 171-179
A new construction of the unstable manifold for the measure-preserving H{é}non map
Erik Jensen PDF
Proc. Amer. Math. Soc. 136 (2008), 181-192
A Müntz space having no complement in $L_{1}$
Ihab Al Alam PDF
Proc. Amer. Math. Soc. 136 (2008), 193-201
Local interpolation in Hilbert spaces of Dirichlet series
Jan-Fredrik Olsen and Kristian Seip PDF
Proc. Amer. Math. Soc. 136 (2008), 203-212
Convolution and restriction estimates for measures on curves in $\mathbb R^2$
Daniel M. Oberlin PDF
Proc. Amer. Math. Soc. 136 (2008), 213-217
Pseudodifferential operators with C$^*$-algebra-valued symbols: Abstract characterizations
Severino T. Melo and Marcela I. Merklen PDF
Proc. Amer. Math. Soc. 136 (2008), 219-227
Partial fraction decompositions and trigonometric sum identities
Wenchang Chu PDF
Proc. Amer. Math. Soc. 136 (2008), 229-237
Exponential Gelfond–Khovanskii formula in dimension one
Evgenia Soprunova PDF
Proc. Amer. Math. Soc. 136 (2008), 239-245
On Strichartz estimates for Schrödinger operators in compact manifolds with boundary
Matthew D. Blair, Hart F. Smith and Christopher D. Sogge PDF
Proc. Amer. Math. Soc. 136 (2008), 247-256
Global well-posedness of dissipative quasi-geostrophic equations in critical spaces
Hantaek Bae PDF
Proc. Amer. Math. Soc. 136 (2008), 257-261
Rademacher bounded families of operators on $L_1$
N. J. Kalton and T. Kucherenko PDF
Proc. Amer. Math. Soc. 136 (2008), 263-272
Billingsley’s packing dimension
Manav Das PDF
Proc. Amer. Math. Soc. 136 (2008), 273-278
Positive solutions in the sense of distributions of singular boundary value problems
Ravi P. Agarwal, Kanishka Perera and Donal O’Regan PDF
Proc. Amer. Math. Soc. 136 (2008), 279-286
The $r$-stability of hypersurfaces with zero Gauss-Kronecker curvature
Marcos P. A. Cavalcante PDF
Proc. Amer. Math. Soc. 136 (2008), 287-294
Nonnegatively curved vector bundles with large normal holonomy groups
Kristopher Tapp PDF
Proc. Amer. Math. Soc. 136 (2008), 295-300
Nayatani’s metric and conformal transformations of a Kleinian manifold
Yasuhiro Yabuki PDF
Proc. Amer. Math. Soc. 136 (2008), 301-310
On SCH and the approachability property
Moti Gitik and Assaf Sharon PDF
Proc. Amer. Math. Soc. 136 (2008), 311-320
Computable analysis and Blaschke products
Alec Matheson and Timothy H. McNicholl PDF
Proc. Amer. Math. Soc. 136 (2008), 321-332
An elementary proof of the triangle inequality for the Wasserstein metric
Philippe Clement and Wolfgang Desch PDF
Proc. Amer. Math. Soc. 136 (2008), 333-339
Property of Kelley for the Cartesian products and hyperspaces
Janusz J. Charatonik and Wlodzimierz J. Charatonik PDF
Proc. Amer. Math. Soc. 136 (2008), 341-346
Slice knots with distinct Ozsváth-Szabó and Rasmussen invariants
Charles Livingston PDF
Proc. Amer. Math. Soc. 136 (2008), 347-349
On local solvability of certain differential complexes
Fabio Nicola PDF
Proc. Amer. Math. Soc. 136 (2008), 351-358
Uniform periodic point growth in entropy rank one
Richard Miles and Thomas Ward PDF
Proc. Amer. Math. Soc. 136 (2008), 359-365
Characteristic cycles of standard sheaves associated with open orbits
Mladen Božičević PDF
Proc. Amer. Math. Soc. 136 (2008), 367-371
Positive curvature and eigenfunctions of the Laplacian
Harold Donnelly PDF
Proc. Amer. Math. Soc. 136 (2008), 373-376